Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Metal taste in mouth, diabetic, chest pain, muscle spasms. Causes for symptoms?

I have a metal taste in my mouth that just came on all of a sudden. I have not change anything in my diet or medicines. I do have diabetes , and 11 stents in my heart. I have been have a few pains on my right side of my chest between my shoulder and chest, feels like muscle spasms or cramps . And now this metal taste just started. Everything is bitter including my drink.
Asked On : Sat, 6 Oct 2012
Answers:  1 Views:  303
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dentist 's  Response

Thanks for writing to us.

Metallic taste in mouth can occur either as a side effect to certain medication administered or due to Pericoronitis OR deep caries of teeth.

I would advice you to get the medicines replaced which causes metallic taste.

Impacted or decayed tooth has to be extracted or restored if present.

Usually in such cases,Amoxycillin has to be administered.

Gargle frequently with lukewarm saline.

Regarding chest pain as well as muscle spasms,please do visit a GP .

Hope this helps.
Answered: Fri, 30 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor